Alert archive / Alabama / Flash Flood Warnings in 2008
Flash Flood Warning 13, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jun 1, 2008, 4:40 PM CDT for Madison County, Alabama. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 4:40 PM CDT (21:40 UTC)
- Expired
- Jun 1, 2008, 5:59 PM CDT
- In force
- 79 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 33 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHUN 012141
FFWHUN
ALC089-020045-
/O.NEW.KHUN.FF.W.0013.080601T2140Z-080602T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
440 PM CDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MADISON COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 745 PM CDT
* AT 435 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
AT THE INTERSECTION OF MAYSVILLE ROAD AND BELL FACTORY
ROAD...WHERE TEN INCHES OF RUNNING WATER HAD FLOODED THE
INTERSECTION.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEPOSIT
AND AREAS ALONG BERRY SPRING CREEK.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3489 8634 3487 8635 3474 8634 3473 8635
3464 8635 3463 8634 3460 8634 3472 8653
3489 8647
$$
KULA2 follow-up statements
000
WGUS74 KHUN 012228
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
527 PM CDT SUN JUN 1 2008
ALC089-020045-
/O.CON.KHUN.FF.W.0013.000000T0000Z-080602T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
527 PM CDT SUN JUN 1 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EAST
CENTRAL MADISON COUNTY...
THUNDERSTORMS HAVE EXITED THE WARNED AREA AND ADDITIONAL HEAVY RAIN
IS NOT ANTICIPATED OVER THE NEXT HOUR OR TWO.
HOWEVER...RUNOFF INTO SMALLER CREEKS MAY CONTINUE TO PRODUCE RAPID
RISES AND POSSIBLE FLOODING IN LOW LYING AREAS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAYSVILLE...
DEPOSIT AND BROWNSBORO.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3489 8634 3487 8635 3474 8634 3473 8635
3464 8635 3463 8634 3460 8634 3472 8653
3489 8647
$$
KULA000
WGUS74 KHUN 012259
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
558 PM CDT SUN JUN 1 2008
ALC089-012308-
/O.CAN.KHUN.FF.W.0013.000000T0000Z-080602T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
558 PM CDT SUN JUN 1 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
MADISON COUNTY...
THE FLOOD THREAT HAS DIMINISHED. MINOR FLOODING OF LOW LYING AND
FLOOD PRONE AREAS ARE POSSIBLE...DUE TO RECENT RAINFALL RUNOFF OF
THIS STORM. STANDING WATER ON AREA HIGHWAYS MAY CAUSE
HYDROPLANING...WITH A LOST OF VEHICLE CONTROL POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3489 8634 3487 8635 3474 8634 3473 8635
3464 8635 3463 8634 3460 8634 3472 8653
3489 8647
$$
KULAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 1:27 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 1, 1:27 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 127 PM CDT SUN JUN 1 2008 .DISCUSSION...A MOIST/VERY UNSTABLE AIRMASS EXISTS ACROSS THE CENTRAL TENNESSEE VALLEY THIS AFTN. SEVERAL LOW LVL BOUNDARIES CAN BE SEEN ACROSS THE AREA INCLUDING A NORTH-TO-SOUTH ORIENTED OUTFLOW BNDRY THAT RESIDES JUST EAST OF I-65. THIS BOUNDARY IS A RESULT OF THIS MORNING/S CONVECTION THAT AFFECTED PORTIONS OF NE AL/SRN MIDDLE TN. A NICE THERMAL GRADIENT EXISTS ALONG THIS LINE...WITH TEMPS RANGING FROM THE UPR 70S EAST TO NEAR 90F WEST. FARTHER NORTH...THUNDERSTORMS CONTINUE TO DEVELOP ALONG A WEST-TO-EAST ORIENTED BOUNDARY THAT IS DRAPED ACROSS SOUTHERN TENNESSEE. SFC HEATING WITHIN AXIS OF LOW LVL CONFLUENCE AND INSTABILITY WILL GENERATE ADDITIONAL THUNDERSTORMS SOUTH OF THIS MAIN LINE THROUGH THE AFTERNOON HOURS. MLCAPE APPROACHING 2000 J/KG OVER NW ALABAMA WILL ALSO SUPPORT STRONG TO SEVERE TSTMS...ESPECIALLY AROUND ANY BNDRY INTERACTION. PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...WITH PWAT VALUES AOA 1.75...HEAVY RAINFALL CAN BE EXPECTED...WHERE UP TO 1 INCH OF RAIN COULD FALL IN LESS THAN 45 MINUTES. TONIGHT...EXPECT CONVECTION TO WANE THIS EVENING WITH LOSS OF DAYTIME HEATING AND WORKED-OVER AIRMASS. HOWEVER...LOW LVL FRONTAL BOUNDARY WILL LINGER ACROSS THE AREA AND UPSTREAM ENERGY/H5 SPEED MAX COULD SUPPORT REDEVELOPMENT OVERNIGHT. NOT CONVINCED A BROAD MCS/MCC WILL MAINTAIN ITSELF ACROSS THE AREA GIVEN LACK OF LLJ... BUT WOULD NOT BE SURPRISED TO SEE ISOLD/SCT TSTMS BREAK OUT ONCE AGAIN TOWARD DAYBREAK. MONDAY AND TUESDAY...ANY ONGOING CONVECTION FROM LATE TONIGHT SHOULD GRADUALLY DISSIPATE OR MOVE SOUTHEAST OF THE AREA BY MID/LATE MRNG. LINGERING LOW LVL BOUNDARY(IES) WILL TRIGGER ADDITIONAL SCT TSTMS AS STRONG SFC HEATING OCCURS. MID LVL MCV/S WILL CONTINUE TO SLIDE SOUTHEAST ACROSS THE AREA...ENHANCING UPWARD FORCING AND ORGANIZATION FOR CONVECTION THROUGH THE DAY. PERSISTENT BOUNDARY WILL EVENTUALLY BE FORCED BACK NORTH OF THE AREA MONDAY NIGHT AS DEEPENING SFC LOW KICKS ACROSS THE CNTRL PLAINS. INCREASING S/SW FLOW WILL ALSO SHOVE DEEPER MOISTURE NORTH OF THE AREA AS WELL. POP CHANCES WILL DECREASE MON NGT/TUE...WITH ONLY A LINGERING SLT CHANCE THREAT ACROSS THE HIGHER TERRAIN OF NE AL/SRN TN TUESDAY. .LONG TERM (WEDNESDAY THROUGH SUNDAY)... 12Z/GFS DATA HAS BEEN DELAYED SO HAVE MADE LITTLE CHANGES TO THE EXTENDED AT THIS TIME. EC/GFS CONTINUES TO SHOW THE STORM TRACK REMAINING NORTH OF THE AREA THROUGH THE WEEKEND. THIS WILL RESULT IN DRY AND WARM CONDITIONS. LWR/MID 90S WILL NOT BE OUT OF THE QUESTION WED/THU AS UPR HIGH AMPLIFIES ACROSS THE SOUTHEAST STATES IN RESPONSE TO DIGGING TROUGH OVER THE INTERMOUNTAIN WEST. COLD FRONT FROM THIS SYSTEM NEVER APPEARS TO MAKE IT THIS FAR SOUTH... SO PRECIP CHANCES REMAIN VERY LOW THROUGH THIS PERIOD. NADLER.83 && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 69 88 68 92 / 30 30 10 20 SHOALS 68 88 67 93 / 30 40 10 10 CULLMAN 67 86 66 90 / 30 40 10 10 FAYETTEVILLE 67 85 65 90 / 40 30 10 20 ALBERTVILLE 69 88 68 91 / 30 30 10 20 FORT PAYNE 64 86 64 90 / 40 30 10 20 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && DJN.83
Hazardous weather outlook, Jun 1, 12:12 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1212 PM CDT SUN JUN 1 2008 ALZ001>010-016-TNZ076-096-097-020400- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1212 PM CDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THROUGH TONIGHT... A WEAK COLD FRONT MOVING INTO THE AREA WILL INTERACT WITH A HIGHLY UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE...ESPECIALLY THROUGH EARLY EVENING...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ALL STORMS. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH THE OVERNIGHT HOURS AS THE COLD FRONT SINKS SOUTH ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE WEAK FRONTAL BOUNDARY WILL LIFT BACK NORTHWARD ON MONDAY... CAUSING SCATTERED SHOWERS AND THUNDERSTORMS TO REDEVELOP... ESPECIALLY ACROSS NORTHWEST ALABAMA. A FEW STORMS MAY BECOME STRONG TO SEVERE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED FOR MONDAY AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS AFTERNOON AND EVENING. BCC/JLL
In the hours before
Special weather statement, Jun 1, 4:00 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 400 PM CDT SUN JUN 1 2008 ALZ004-007-012130- LAWRENCE-MORGAN- 400 PM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR LAWRENCE AND MORGAN COUNTIES UNTIL 430 PM CDT... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FLINT CITY...OR 10 MILES EAST OF MOULTON...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH BRIEF HEAVY RAIN AND DANGEROUS LIGHTNING. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SPEAKE. NEEL. BASHAM. MASSEY. HARTSELLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JLL
Local storm report, Jun 1, 4:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
406 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 1 WNW HUNTSVILLE 34.73N 86.60W
06/01/2008 E0.88 INCH MADISON AL TRAINED SPOTTER
NICKLE SIZED HAIL WAS REPORTED AT I-565 AND THE MEMORIAL
PARKWAY.
&&
KULASpecial weather statement, Jun 1, 4:06 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 406 PM CDT SUN JUN 1 2008 ALZ002-004-012130- COLBERT-LAWRENCE- 406 PM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAWRENCE COUNTIES UNTIL 430 PM CDT... AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TOWN CREEK...OR 14 MILES EAST OF MUSCLE SHOALS...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LEIGHTON. TOWN CREEK. COURTLAND. WHEELER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JLL
Local storm report, Jun 1, 4:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
408 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL HUNTSVILLE 34.73N 86.59W
06/01/2008 E0.25 INCH MADISON AL AMATEUR RADIO
NICKEL HAIL WAS REPORTED AT THE INTERSECTION OF SPARKMAN
DRIVE AND NORTH MEMORIAL PARKWAY.
&&
KWEBERLocal storm report, Jun 1, 4:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
415 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND GST 6 ESE MERIDIANVILLE 34.81N 86.49W
06/01/2008 E55 MPH MADISON AL NWS EMPLOYEE
55 MPH WIND GUSTS WERE REPORTED.
&&
KULALocal storm report, Jun 1, 4:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
432 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL HUNTSVILLE 34.73N 86.59W
06/01/2008 E0.88 INCH MADISON AL AMATEUR RADIO
NICKEL HAIL REPORTED IN HUNTSVILLE AT THE FIVE POINTS
AREA.
0404 PM HAIL DANVILLE 34.41N 87.08W
06/01/2008 E0.88 INCH MORGAN AL AMATEUR RADIO
NICKEL HAIL REPORTED NEAR DANVILLE.
0407 PM TSTM WND GST 6 ESE MERIDIANVILLE 34.81N 86.49W
06/01/2008 E0.00 MPH MADISON AL NWS EMPLOYEE
0410 PM HAIL 7 SW ALBERTVILLE 34.19N 86.30W
06/01/2008 E1.00 INCH MARSHALL AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED 7 MILES SOUTHWEST OF
ALBERTVILLE.
0411 PM TSTM WND DMG HUNTSVILLE 34.73N 86.59W
06/01/2008 MADISON AL AMATEUR RADIO
WIND OF 70 MPH REPORTED AT THE INTERSECTION OF MAYSVILLE
AND BELLFACTORY ROAD IN NORTHEAST HUNTSVILLE. MULTIPLE
TREES BLOWN DOWN IN THIS AREA.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:10 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 35 min |
| Jun 1, 3:42 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 33 min |
| Jun 1, 3:46 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 44 min |
| Jun 1, 3:47 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 43 min |
| Jun 1, 4:14 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 46 min |
| Jun 1, 4:15 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 19 min |
| Jun 1, 4:19 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 26 min |
| Jun 1, 4:24 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 36 min |
| Jun 1, 4:48 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 73 min |
| Jun 1, 4:51 PM CDT | Flash Flood Warning | HUN | Lawrence | 107 min |
| Jun 1, 4:54 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 22 min |
| Jun 1, 5:12 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 33 min |
| Jun 1, 5:19 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 26 min |
| Jun 1, 5:34 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 26 min |
| Jun 1, 5:40 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 25 min |
| Jun 1, 6:03 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 27 min |
| Jun 1, 6:27 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 33 min |
Nearby
Flash Flood Warnings in Alabama, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.